# SDR SWAA2023010676234

- Difficulty date: November 28, 2022
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 64,965 hours, 38,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Corroded
- Location: Bs 787-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TRACK RBL 13.84 LOCATED BS 787 TO BS 847 AND S-26R WL 156 AT AFT CARGO COMPARTMENT.   REPLACED THE TRACK AND NUTPLATES  IAW SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG 146A7501 REV. - AND DWG 146A7500 REV.-.
